Next Article in Journal
Second Hankel Determinant Bound Application to Certain Family of Bi-Univalent Functions
Previous Article in Journal
From Uncertainty Relations to Quantum Acceleration Limits
Previous Article in Special Issue
Exploring Fixed-Point Theorems in k-Fuzzy Metric Spaces: A Comprehensive Study
 
 

Order Article Reprints

Journal: Axioms, 2024
Volume: 13
Number: 818

Article: Fixed-Point Results with Applications in Generalized Neutrosophic Rectangular b-Metric Spaces
Authors: by Nawab Hussain, Nawal Alharbi and Ghada Basendwah
Link: https://www.mdpi.com/2075-1680/13/12/818

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop